# SDR VNAA20251016001

- Difficulty date: August 1, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: CC670392213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TWO BRACKET SUPPORT OF THE LEFT MLG WHEEL BIN.   CORROSION ON BRACKET SUPPORT OF THE LEFT (1EA) (LBL 45) MLG WHEEL BIN WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-01-101-001-A01 // BRACKET SUPPORT OF THE LEFT (WEB ASSY, MACHINED (LH)) WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
